# SDR AALA20100111TUL09

- Difficulty date: January 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,968 hours, 21,718 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002155A
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT LEFT OUTBOARD POSITION HAS SEVERAL AREAS OF CORROSION.  REPLACED SLAT SKIN WITH NEW SKIN PER ESO 90253.
